|Switching from 3TC &D4T to Combivir
Mar 16, 2006
I'm HIV+ sinse 1994. Three years on ART: 3TC, D4T and Efavirens. I have good response and no side effects except lipodistrophy on my face. It is only beggining stage but I know that it will develop further. In this case My doctor suggest to swith to Combivir to prevent from further development of lipodistrophy. Do you think is the right option? Thanks a lot.
Response from Dr. Henry
Often a switch from Combivir (AZT + 3TC) to either Truvada (tenofovir + FTC) or Epzicom (abacavir + 3TC) may slow down and possibly reverse loss of fat. The fat recovery may be slow and doesn't always occur. KH
Swollen, discolored lips
Switching from 3TC &D4T to Combivir 2
- Are Red Spots A Sign Of HIV?
- Is Fever A Symptom Of AIDS?
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.